# SDR SWI2025F01582

- Difficulty date: August 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD FRAME HAS MULTIPLE RIVETS NOT INSTALLED CORRECTLY. CAMP # 30715426.   (C-CHECK RO 11/22/2025)REMOVED AND REPLACED IMPROPERLY INSTALLED RIVETS. REF: CRJ-700-SRM 51-42-06-001-001-A01 AND DWG CC670-38651 REV E. LEAK AND OPERATIONAL CHECK GOOD AT THIS TIME.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
